# SDR CA020829007

- Difficulty date: August 13, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Gulstm 690A
- Aircraft time: 7,169 hours
- Engine: Garrtt TPE33110T
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 36004313SS
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS WINDSHIELD CRACKED AFTER TAKEOFF,  CLIMBING THROUGH 2,000 FEET.  AIRCRAFT FLOWN TO HOME BASE UNPRESSURIZED.
